# SDR EIA990053

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Pylon
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, NR 3 PYLON LEFT SKIN AT NAC STATION 235 INTERNAL AREA CHAFED AND EXTERNAL DOUBLER CRACKED, NRC 6169.  REPAIRED IAW SRM 54-30-03 FIG 35 AND 36.  (M)
